Home, About, Contact Us, FAQ

Weird side effect


Does anyone else get uncontrollable laughter on Risperidone?


When I was in the hospital I noticed one person was doing that. I assumed it was a symptom of the disease not the meds though :confused: If it doesn’t go away you might have to switch meds.


I’ve also been to a hospital where someone was experiencing that, but I never asked and also thought it was more a symptom of the disease and not a side effect. I’m on risperdal and have never experienced this side effect.
But risperidon does something to the muscles of the body. I’ve experienced muscle rigidness. I did a google search and found this. Since there is a connection to risperidone messing with the muscles, there might also be a connection with it and laughter… I hope this makes sense. Am I the only one who thinks that it’s a possibility? hehe

“Then there’s Angelman syndrome and Tourette syndrome, both of which carry laughter as a symptom. … They laugh frequently due to heightened stimulation of the parts of the brain that control happiness. Tourette syndrome (TS) is a neurobiological disorder that causes a combination of tics and involuntary vocal outbursts.”


Hello There,I believe that really is some thing to speak with your psychologist about in case you should be stressed, however, my very best figure from once I have taken Risperidone previously, is the fact that it may perhaps not possibly be the drug nevertheless also the continuing elevated mood which is leading to it. I have a tendency to obtain extremely giggly and un-inhibited if (hypo)manic too. When I was you, then I would absolutely stay with all the drug and you are going to realize your disposition and uncontrollable bliss repay at time. Evidently, that is only my estimation of what could be moving on. Hope that this helps and you are feeling much better soon x